Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Sticky skin
    avatar
    An_207903 posted:
    I have very sticky skin. It started about eight months ago with just my hands and feet being sticky after washing, but has grown progressively worse. It has spread over my entire body and I am now sticky all of the time. My hands and feet are by far the worst. Now there is a sticky, shiny film on my hands, and a white coating on my tongue. When I shower it takes a good 20 minutes to be dry enough to dress, although I am still sticky.

    Also my skin does not absorb anything. I no longer use mosturizer because it just sits on top of the skin and makes it even more sticky. It's the same with deoderant. I use very little and it takes about 20 minutes for it to dry enough to dress.

    I also can't taste anything properly. I assume it is the coating on my tongue. Everything tastes bitter and gross. The food will linger on my lips and the corners of my mouth because of the stickyness.

    My skin also feels raw, like the nerves are exposed. It's just a burning itching feeling, of course worse on the hands and feet.

    And lastly, my hair is having the same effect. It will not absorb the conditioner and is very dry. It falls out when I wash it, not clumps bur quite a bit. I am not sure if it is falling out or breaking off. But the hair has thinned and there are all of these short crazy hairs all over.

    I did go to myfamily doctor and he gave me a prescription for Terbinafine 250 mg for a toenail and fingernail fungal infection
    . I have taken it for two months with no improvement in my skin, and I know it will take several months to see improvement in the nails.

    Also went to the dermatologist last Monday and she simply gave me a prescription for Ammonium Lactate lotion. I used it on my hands and it just sits on top of the skin and mixes with the stickiness and gets even stickier. I takes two to three washings to get it off and my hands are even more sitcky.

    I hope someone can help. I don't know how much longer I can deal with this before I go nuts.

    Thanks
    Reply
     
    avatar
    DebGu responded:
    .


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    New to Acne or is it even acne?
    I'm 19 years old. I have never had acne a day in my life. ever. ever ever ever ever. In the past month or less, I have developed small ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.